# SDR CA130128024

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 3,367 hours
- Engine: Pwa PT6T3
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LATERAL CYCLIC IMPULSES FELT IN ALL FLIGHT REGIMES WITH AUTO PILOT SELECTED ON ONLY.  EXTENSIVE TROUBLESHOOTING WAS CARRIED OUT OVER A 3 WEEK PERIOD. THE FINAL RECERTIFICATION OF THE PROBLEM WAS THE REPLACEMENT OF WIRE C943D22, WHICH WAS FOUND CHAFING ON THE ACFT STRUCTURE UNDER THE INSTRUMENT PANEL ON THE LT SIDE. THE WIRE THAT WAS REPLACED WAS FOUND IN WIRE BUNDLE K-TJ3-4B, WHICH WAS PART OF THE EFIS MODIFICATION.  A TEST FLIGHT WAS CARRIED OUT SERVICABLE AND THE ACFT WAS RETURNED TO SERVICE.
